CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
Phenytoin Induced Erythema Multiforme after Cranial Radiation Therapy
Atilla Kazanci, İsmail Hakkı Tekkök
Journal of Korean Neurosurgical Society. 2015;58(2):163-166.   Published online 2015 August 28    DOI: https://doi.org/10.3340/jkns.2015.58.2.163

Excel Download

Phenytoin
Reactions Weekly. 2017;1636(1):261-261   Crossref logo
Link1 Link2 Link3

Phenytoin Induced Erythema Multiforme after Cranial Radiation Therapy
Journal of Korean Neurosurgical Society. 2015;58(2):163   Crossref logo
Link1

Phenytoin
Reactions Weekly. 2016;1601(1):195-195   Crossref logo
Link1 Link2 Link3

Síndrome Erythema Multiforme associated with Phenytoin And Cranial radiation Therapy (EMPACT) en paciente con neoplasia pulmonar
Actas Dermo-Sifiliográficas. 2016;107(2):169-170   Crossref logo
Link1 Link2

Erythema Multiforme Associated With Phenytoin and Cranial Radiation Therapy (EMPACT Syndrome) in a Patient With Lung Cancer
Actas Dermo-Sifiliográficas (English Edition). 2016;107(2):169-170   Crossref logo
Link1 Link2

Erythema multiforme associated with phenytoin and cranial radiation therapy: A report of three patients and review of the literature
International Journal of Dermatology. 2004;43(1):67-73   Crossref logo
Link1 Link2

Phenytoin
Reactions Weekly. 2015;1570(1):181-181   Crossref logo
Link1 Link2 Link3

Phenytoin
Reactions Weekly. 2021;1842(1):306-306   Crossref logo
Link1 Link2 Link3

ERYTHEMA MULTIFORME MAJOR 695.1 (Erythema Multiforme Exudativum, Stevens–Johnson Syndrome, Toxic Epidermal Necrolysis)
Roy and Fraunfelder's Current Ocular Therapy. 2008;155-156   Crossref logo
Link1 Link2

Infantile erythema multiforme following hepatitis B vaccine
Acta Paediatrica. 2007;95(7):890-891   Crossref logo
Link1 Link2

This metadata service is kindly provided by CrossRef from May 29, 2014. J Korean Neurosurg Soc has participated in CrossRef Text and Data Mining service since March 1, 2015.